# SDR SWIA201128273

- Difficulty date: October 12, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 25,121 hours, 21,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  FS 484 RIGHT INTERCOSTAL CRACKED AT RBL 34.00 NEAR CABLE PULLEY BRACKET.   REPAIRED PER REO.
